Couldn't find what you looking for?

TRY OUR SEARCH!

I started Gianvi (generic of YAZ) on May 20th. My periods usually last between 6-8 days, but it only lasted 2 and a half. It stopped and started again on the 22. I have been spotting some days, and heavy bleeding on others. I also have had an extremly bad pain on my left side that goes into my back. Has anyone else had this??

Loading...

The unusual spotting/ breakthrough bleeding or changes in how long your bleeding lasts is one of the most common side effects of all birth control pills, and Yaz/generic one are on the list of the BC pills that are known to cause this side effects more often. However, it's considered normal that these side effects happen during first three months when you start the pill. But, any other medications that you might been taking or even the slight stepping out of timing when you are supposed to take the pill does make things worse. All that aside, if this continues, bleeding for this long is very dangerous and could potentially lead to anemia - there are other types of BC pills available.
Reply

Loading...